MathSciNet Relay Station
MathSciNet bibliographic data
MR717701 (84m:65037) 65D32 (41A55 65D05)
Hasegawa, Takemitsu; Torii, Tatsuo; Ninomiya, Ichizo Generalized Chebyshev interpolation and its application to automatic quadrature. Math. Comp. 41 (1983), no. 164, 537–553.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement